MathSciNet Relay Station
MathSciNet bibliographic data
MR1704556 (2000f:60053) 60G15 (60G30 60H99)
Norros, Ilkka; Valkeila, Esko; Virtamo, Jorma An elementary approach to a Girsanov formula and other analytical results on fractional Brownian motions. Bernoulli 5 (1999), no. 4, 571–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement